# SDR DALA2025032802315

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877008) CORROSION ON FLOOR SUPPORT BEAM FASTENER HOLE AT STA 954, RBL 16.5, WL 208. REMOVED AND REPLACED FLOOR SUPPORT BEAM AT STA 954, RBL 16.5, WL 208 I.A.W B737 - 800 SRM 51-40-02-0G AND DWG 147A5650 REV. A.
